# SDR SWAA2024071713026

- Difficulty date: July 15, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 70,252 hours, 41,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHT COVER SEEMS TO BE MISSING PER FA<[01] OK TO CONT PERR MEL 25-10-01 SP1B AUTH 204074;[02] REPLACED AFT EMERGENCY LIGHT SWITCH GUARD PER AMM 25-25-11
